MathSciNet Relay Station
MathSciNet bibliographic data
MR2279866 68U05 (55N05)
Cohen-Steiner, David; Edelsbrunner, Herbert; Harer, John Stability of persistence diagrams. Discrete Comput. Geom. 37 (2007), no. 1, 103–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement